# SDR MZZA2009042400056

- Difficulty date: April 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 31,155 hours, 11,871 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN SEAT TRACK CORRODED AT LBL-24.75, BS-340.  EAT TRACK REMOVED AND REPLACED IAW SRM 51-10-02, HOLES PICKED-UP PER SRM 51-40-05, REV 35.  SEAT TRACK SUBSTITUTED PER EC/RA 5321-01379.
